| Model Number |
96-0111 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
08/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address loosening of the tibial tray, femur and patella components at the cement to implant interface.Depuy cement was used.Osteolysis and poly wear were noted.Doi: (b)(6) 2009, dor: (b)(6) 2021, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicated that the poly wear was on the insert.The patella was fractured so wear was difficult to determine.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : dhr reviewed: product code 960111, work order (b)(4) was manufactured on 23-sep-2009.(b)(4) parts were manufactured per specification and all raw materials met specification.There was no scrap associated with this lot.There was no material reprocessing reports (mrr) associated with this lot.There were no non-conformances associated with this lot.Due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.